# SDR USAA2014122200010

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 39,990 hours, 23,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT OPEN APPEARS TO BE HANGING LOW ON THRESHOLD.  REPLACED UPPER SUPPORT ARM ON DOOR 2L.
